Kodai Mathematical Journal

Chern classes and the Rost cohomological invariant

Nobuaki Yagita

Full-text: Open access

Abstract

Article information

Source
Kodai Math. J., Volume 36, Number 1 (2013), 174-178.

Dates
First available in Project Euclid: 29 March 2013

Permanent link to this document
https://projecteuclid.org/euclid.kmj/1364562728

Digital Object Identifier
doi:10.2996/kmj/1364562728

Mathematical Reviews number (MathSciNet)
MR3043408

Zentralblatt MATH identifier
1311.11024

Citation

Yagita, Nobuaki. Chern classes and the Rost cohomological invariant. Kodai Math. J. 36 (2013), no. 1, 174--178. doi:10.2996/kmj/1364562728. https://projecteuclid.org/euclid.kmj/1364562728


Export citation